# SDR CALA2019041900604

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 66,502 hours, 23,753 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Lavatories
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL 3 TOILETS INOP. BOTH AFT LAV SINKS INOP. FWD LAV SINK ONLY W ORKABLE SINK. AFTER REPLACEMENT OF C/B REF L/P 9371574 ALL EFFECTED SYSTEMS CHECK NORMAL
